# SDR REXA2012102801437

- Difficulty date: October 28, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 13,678 hours, 13,266 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FAIL FLAP STUCK AT ZERO IN AIR 200 KTS 1 HR INTO FLIGHT. 9 DEG C 3000' ON FLIGHT 3984 FROM MSP TO FWA.  TROUBLESHOT FLAP FAILURE PER FIM 27-50-00.  REMOVED AND REPLACED RIGHT BPSU AND FECU.  REMOVED INSPECTED AND RE-INSTALLED THE LEFT AND RIGHT FLEX DRIVE SHAFTS.  REMOVED AND REPLACED RIGHT WING FLAP ACTUATORS.  NO FAULTS WITH SYSTEM AT THIS TIME.  THIS CLEARS DM 73880 AND THE PLACARD WAS REMOVED.
